Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 99, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 2, 2015, 4:50 PM CDT for 4 counties in Missouri. It took effect at Jul 2, 2015, 7:00 PM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 4:50 PM CDT (21:50 UTC)
- In effect from
- Jul 2, 2015, 7:00 PM CDT
- Expired
- Jul 4, 2015, 4:00 PM CDT
- In force
- 45 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Jefferson City (JFFM7). The gauge peaked at 23.16 ft at Jul 3, 2015, 11:00 AM CDT.
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
475
WGUS43 KLSX 022150
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT THU JUL 2 2015
...The National Weather Service in St. Louis has issued a flood warning
for the Missouri River...
Missouri River at
...Jefferson City
.This Flood Warning is a result of 2 to 5 inch rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-032150-
/O.NEW.KLSX.FL.W.0099.150703T0000Z-150704T2100Z/
/JFFM7.1.ER.150703T0000Z.150703T1200Z.150703T2100Z.NO/
450 PM CDT THU JUL 2 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Jefferson City.
* At 3:45 PM Thursday the stage was 22.8 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast: The River will rise to near 23.2 feet by tomorrow morning.
The river will fall below flood stage by tomorrow afternoon.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
* Impact: At 23.0 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
Jefferson City 23.0 22.82 23.2 22.4 20.4 18.3 17.1
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$5 follow-up statements
882
WGUS83 KLSX 030238
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 PM CDT THU JUL 2 2015
...Flood warnings continue for points along the Missouri River...
Missouri River at
...Jefferson City
...Hermann
...Washington
...Chamois
...Gasconade
...St. Charles
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-040238-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-150704T2000Z/
/JFFM7.1.ER.150703T0130Z.150703T1200Z.150703T2000Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River at Jefferson City.
* At 8:45 PM Thursday the stage was 22.9 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 23.2 feet by tomorrow morning.
The river will fall below flood stage by tomorrow afternoon.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
* Impact: At 23.0 feet...Flood Stage. Minor flooding begins.
* Impact: At 20.0 feet...The River Banks begin to overflow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
Jefferson City 23.0 22.92 22.2 20.3 18.4 17.3
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-040238-
/O.CON.KLSX.FL.W.0027.000000T0000Z-150708T0800Z/
/CMSM7.1.ER.150614T0300Z.150619T2100Z.150706T2000Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River near Chamois.
* At 4 PM Thursday the stage was 21.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 23.5 feet by tomorrow afternoon.
The river will fall below flood stage Monday afternoon.
* Impact: At 23.8 feet...The nearby RV park, adjacent to the city
park, begins to flood.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06
Missouri River
Chamois 17.0 21.50 22.3 19.3 17.5 16.3
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-040237-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150619T1243Z.000000T0000Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* At 6:30 AM Thursday the stage was 26.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 30.6 feet by tomorrow afternoon
then begin falling.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
Gasconade 22.0 26.40 29.9 27.4 25.5 24.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-040237-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-150708T1100Z/
/HRNM7.2.ER.150605T2127Z.150620T0315Z.150707T1100Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River at Hermann.
* At 8:30 PM Thursday the stage was 25.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding will increase to Moderate flooding.
* Forecast: The river will rise to near 28.4 feet by tomorrow evening.
The river will fall below flood stage next Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
Hermann 21.0 25.92 27.8 25.3 23.1 20.9 19.4
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-040237-
/O.EXT.KLSX.FL.W.0043.000000T0000Z-150708T1030Z/
/WHGM7.1.ER.150614T2300Z.150620T0145Z.150706T2230Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River at Washington.
* At 8:45 PM Thursday the stage was 21.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 24.7 feet by Saturday morning.
The river will fall below flood stage Monday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
Washington 20.0 21.84 23.0 24.7 23.0 20.8 18.9
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-040237-
/O.CON.KLSX.FL.W.0030.000000T0000Z-000000T0000Z/
/SCLM7.2.ER.150606T2130Z.150620T0630Z.000000T0000Z.NO/
938 PM CDT THU JUL 2 2015
The Flood Warning continues for
the Missouri River at St. Charles
* At 9 PM Thursday the stage was 27.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding will increase to Moderate flooding.
* Forecast: The river will rise to near 31.0 feet by Saturday evening
then begin falling.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/03 07/04 07/05 07/06 07/07
Missouri River
St. Charles 25.0 27.25 28.10 30.6 30.4 28.2 26.3
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$791
WGUS83 KLSX 031502
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT FRI JUL 3 2015
...The flood warning continues for the following river in
Missouri...
Missouri River
at Jefferson City
near Chamois
at Gasconade
at Hermann
at Washington
at St. Charles
.This Flood Warning is a result of periodic heavy rainfall across
the basin over the past few weeks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-041502-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-150704T1800Z/
/JFFM7.1.ER.150703T0130Z.150703T1445Z.150703T1800Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at Jefferson City
* Until this afternoon.
* At 9:45 AM Friday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Forecast: The river is currently cresting near 23.1 feet and is forecast
to fall back below flood stage this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Jefferson City 23.0 23.14 21.7 19.8 18.1 17.4 16.5
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-041501-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-150708T0430Z/
/CMSM7.1.ER.150614T0300Z.150619T2100Z.150706T1630Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River near Chamois
* Until Monday evening.
* At 7:00 AM Friday the stage was 22.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 22.6 feet this afternoon
before falling back below flood stage Monday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Chamois 17.0 22.40 21.2 19.7 17.3 16.2 15.5
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-041501-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150619T1243Z.000000T0000Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at Gasconade
* Until further notice.
* At 7:00 AM Friday the estimated stage was 29.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 29.7 feet this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Gasconade 22.0 E29.50 28.9 27.5 25.4 24.0 23.4
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-041501-
/O.EXT.KLSX.FL.W.0028.000000T0000Z-150708T1647Z/
/HRNM7.2.ER.150605T2127Z.150620T0315Z.150707T1647Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at Hermann
* Until Tuesday morning.
* At 9:30 AM Friday the stage was 26.7 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 27.0 feet this
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Hermann 21.0 26.74 26.4 25.3 23.1 21.4 19.6
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-041501-
/O.EXT.KLSX.FL.W.0043.000000T0000Z-150708T1047Z/
/WHGM7.1.ER.150614T2300Z.150620T0145Z.150706T2247Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at Washington
* Until late Monday night.
* At 8:45 AM Friday the stage was 22.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 23.5 feet overnight tonight.
* Impact: At 23.8 feet...Callaway Fork Road north of Highway F begins
flooding in western St. Charles County.
* Impact: At 23.5 feet...Riverfront Trail 2.25 miles east of the last
bench in the woods floods.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Washington 20.0 22.74 23.5 22.3 20.9 19.1 17.5
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-041501-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-150709T0900Z/
/SCLM7.2.ER.150606T2130Z.150620T0630Z.150708T0900Z.NO/
1002 AM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at St. Charles
* Until late Tunesday night.
* At 9:30 AM Friday the stage was 28.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to crest near 29.7 feet early Saturday
afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
St. Charles 25.0 28.37 29.7 29.1 28.0 26.4 24.8
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$542
WGUS83 KLSX 031828
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 PM CDT FRI JUL 3 2015
...The flood warning continues for the following river in
Missouri...
Missouri River at Jefferson City
.This Flood Warning is a result of heavy rainfall across the basin
this past Wednesday evening...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-041828-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-150704T2012Z/
/JFFM7.1.ER.150703T0130Z.150703T1600Z.150703T2012Z.NO/
128 PM CDT FRI JUL 3 2015
The Flood Warning continues for
The Missouri River at Jefferson City
* Until late this afternoon.
* At 12:45 PM Friday the stage was 23.1 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast: The river is currently cresting near 23.1 feet and is forecast
to fall back below flood stage late this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Jefferson City 23.0 23.13 21.7 19.8 18.1 17.4 16.5
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$481
WGUS83 KLSX 040221
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT FRI JUL 3 2015
...Flood warnings continue for points along the Missouri River...
Missouri River at
...Jefferson City
...Chamois
...Washington
...St. Charles
...Gasconade
...Hermann
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-050208-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-150705T0208Z/
/JFFM7.1.ER.150703T0130Z.150703T1600Z.150704T0208Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River at Jefferson City.
* At 8:45 PM Friday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage by tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Jefferson City 23.0 23.04 22.1 19.8 17.8 17.0 16.1
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-050220-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-150708T0000Z/
/CMSM7.1.ER.150614T0300Z.150619T2100Z.150706T1200Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River near Chamois.
* At 7 AM Friday the stage was 22.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will fall below flood stage by Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Chamois 17.0 22.40 21.4 18.9 17.0 15.9 15.2
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-050220-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150619T1243Z.000000T0000Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* At 6:30 AM Thursday the stage was 26.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 29.2 feet after midnight tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Gasconade 22.0 26.40 28.9 26.9 25.0 23.8 23.1
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-050220-
/O.CON.KLSX.FL.W.0028.000000T0000Z-150708T1647Z/
/HRNM7.2.ER.150605T2127Z.150620T0315Z.150707T1647Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River at Hermann.
* At 8:30 PM Friday the stage was 27.0 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring.
* Forecast: The river will rise to near 27.0 feet by after midnight tomorrow.
The river will fall below flood stage late Tuesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Hermann 21.0 26.98 27.0 25.1 23.2 21.4 19.5
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-050220-
/O.EXT.KLSX.FL.W.0043.000000T0000Z-150708T1030Z/
/WHGM7.1.ER.150614T2300Z.150620T0145Z.150706T2230Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River at Washington.
* At 8:45 PM Friday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 23.5 feet by tomorrow morning.
The river will fall below flood stage Monday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
Washington 20.0 23.22 23.5 22.6 20.7 19.2 17.6
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-050220-
/O.EXT.KLSX.FL.W.0030.000000T0000Z-150709T1030Z/
/SCLM7.2.ER.150606T2130Z.150620T0630Z.150708T1030Z.NO/
921 PM CDT FRI JUL 3 2015
The Flood Warning continues for
the Missouri River at St. Charles.
* At 9 PM Friday the stage was 29.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 29.7 feet by tomorrow evening.
The river will fall below flood stage Wednesday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/04 07/05 07/06 07/07 07/08
Missouri River
St. Charles 25.0 28.97 29.5 29.5 27.9 26.4 24.9
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$681
WGUS83 KLSX 041148
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT SAT JUL 4 2015
...The flood warning is cancelled for the following river in
Missouri...
Missouri River at
Jefferson City
.This will be the final statement for this flooding event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-041218-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-150705T0208Z/
/JFFM7.1.ER.150703T0130Z.150703T1600Z.150704T0333Z.NO/
648 AM CDT SAT JUL 4 2015
The Flood Warning is cancelled for
The Missouri River at Jefferson City.
* At 6:45 AM Saturday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* The river fell below flood stage at 10:33 PM Friday.
* Forecast: The river is forecast to continue to fall to near 19.8 feet
Monday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/05 07/06 07/07 07/08 07/09
Missouri River
Jefferson City 23.0 22.64 22.6 19.8 17.8 17.0 16.1
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 2, 2:49 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 2, 2:49 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 249 PM CDT THU JUL 2 2015 .SHORT TERM: (THROUGH LATE TONIGHT) ISSUED AT 246 PM CDT THU JUL 2 2015 FRONTAL BOUNDARY REMAINS STALLED SOUTH OF FORECAST AREA LATE THIS AFTERNOON. COULD STILL SEE SOME SCATTERED SHOWERS AND A FEW THUNDERSTORMS DEVELOP TONIGHT, MAINLY OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS, THOUGH COULD SEE SOME DEVELOP AS FAR NORTH AS THE I-70 CORRIDOR. OTHERWISE, MOSTLY CLOUDY SKIES WITH LOWS IN THE 60S CAN BE EXPECTED. BYRD .LONG TERM: (FRIDAY THROUGH NEXT THURSDAY) ISSUED AT 246 PM CDT THU JUL 2 2015 HOLIDAY WEEKEND TO BE DRY FOR THE MOST PART THOUGH WITH FRONTAL BOUNDARY STALLED JUST SOUTH OF FORECAST AREA, COULD SEE ISOLATED/SCATTERED SHOWERS AND A FEW THUNDERSTORMS, ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS ALONG AND SOUTH OF I-70. OTHERWISE, TEMPERATURES TO MODERATE WITH HIGHS IN THE MID 80S BY SUNDAY. THEN NEXT WEATHER SYSTEM TO APPROACH THE REGION BEGINNING SUNDAY NIGHT WITH PRECIPITATION CHANCES INCREASING. THE BEST CHANCES OF RAIN WILL BE MONDAY NIGHT AND TUESDAY, BUT COULD SEE RAIN MOST DAYS NEXT WEEK AS WE REMAIN IN AN ACTIVE WEATHER PATTERN. HIGHS WILL BE IN THE 80S AND LOWS IN THE 60S. BYRD && .AVIATION: (FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1242 PM CDT THU JUL 2 2015 AT 17Z A MIX OF IFR-MVFR FLIGHT CONDITIONS PERSIST FROM KCOU INTO THE ST. LOUIS REGION, WHILE VFR CONDITIONS PREVAILED ACROSS NORTHEAST MO INTO WEST CENTRAL IL. NORTHEAST LOW LEVEL WINDS ADVECTING DRIER AIR SHOULD RESULT IN IMPROVING CONDITIONS THIS AFTERNOON. OVERNIGHT HOWEVER IT APPEARS THAT STRATUS/FOG WILL REDEVELOP ALONG AND SOUTH OF A KCOU-KSTL LINE RESULTING IN A MIX OF IFR AND MVFR FLIGHT CONDITIONS LASTING THRU 14-15Z FRIDAY, WITH IMPROVEMENT LATE FRIDAY MORNING. SPECIFICS FOR KSTL: NORTHEAST LOW LEVEL WINDS ADVECTING DRIER AIR SHOULD RESULT IN IMPROVING CONDITIONS THIS AFTERNOON WITH CIG HEIGHTS RISING AND VFR BY MID AFTERNOON. OVERNIGHT HOWEVER IT APPEARS THAT STRATUS/FOG WILL REDEVELOP RESULTING IN MVFR FLIGHT CONDITIONS LASTING THRU 14-15Z FRIDAY, WITH IMPROVEMENT LATE FRIDAY MORNING. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 2, 3:24 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 324 PM CDT THU JUL 2 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 324 PM CDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS OVER SOUTHERN MISSOURI AND SOUTHERN ILLINOIS COULD BE STRONG TO SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY THROUGH WEDNESDAY. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS SOUTHERN MISSOURI AND SOUTHERN ILLINOIS. BYRD
In the hours before
Local storm report, Jul 2, 11:11 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 4 SE MIDWAY 38.94N 92.40W
07/01/2015 E1.00 INCH BOONE MO PUBLIC
KOMU...VIA TWITTER. ON GEORGETOWN DRIVE JUST WEST OF
SCOTT BLVD. TIME ESTIMATED.
&&
BYRDLocal storm report, Jul 2, 11:25 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 AM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND DMG 2 WNW ST. LOUIS 38.64N 90.27W
07/01/2015 ST. LOUIS CITY MO BROADCAST MEDIA
SEVERAL LARGE TREES BLOWN DOWN IN FOREST PARK AS WELL
AS NUMEROUS LARGE TREE LIMBS. SOME WERE BLOWN DOWN NEAR
LINDELL BLVD AND UNION. TIME ESTIMATED.
&&
BYRDLocal storm report, Jul 2, 12:20 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1220 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 3 SE HEMATITE 38.17N 90.45W
07/01/2015 JEFFERSON MO BROADCAST MEDIA
*** 1 FATAL *** 1 BODY FOUND NEAR LOCATION WHERE
WITNESSES SAID POSSIBLY TWO VEHICLES WERE SWEPT OFF OF
MEYER ROAD DUE TO FLASH FLOODING ON BUCK CREEK SOUTHWEST
OF FESTUS. TIME IS ESTIMATED.
&&
BYRDLocal storm report, Jul 2, 12:57 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 6 W DE SOTO 38.14N 90.66W
07/02/2015 M2.35 INCH JEFFERSON MO PUBLIC
VIA FACEBOOK. STORM TOTAL.
&&
BYRDLocal storm report, Jul 2, 1:41 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FLOOD 2 N ARGYLE 38.32N 92.03W
07/02/2015 OSAGE MO LAW ENFORCEMENT
FLOODING IN A NUMBER OF LOCATIONS CAUSING CLOSED ROADS
INCLUDING ROUTE T BETWEEN ARGYLE AND KOELZTOWN AND ROUTE
P BETWEEN FREEBURG AND KOELZTOWN...ALSO COUNTY ROADS
521...612...AND 610.
&&
FGLASSLocal storm report, Jul 2, 1:49 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM FLOOD CATAWISSA 38.42N 90.78W
07/02/2015 FRANKLIN MO LAW ENFORCEMENT
THE BRIDGE AT THE ENTRANCE TO THE LAKE SERENE
SUBDIVISION ON ROUTE HH WAS DAMAGED DUE TO FLASH
FLOODING AND IS CLOSED. ALSO ROAD CLOSED AT ROUTE C AND
YY NEAR KIEL AND ALSO CLOSED AT ROUTE C AND OLD STATE
ROAD NORTHWEST OF LESLIE.
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:35 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jul 1, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 37 min |
| Jul 1, 7:43 PM CDT | Tornado Warning | LSX | Boone, Callaway | 32 min |
| Jul 1, 7:55 PM CDT | Flash Flood Warning | LSX | Boone | 4 hr |
| Jul 1, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 50 min |
| Jul 1, 8:47 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 28 min |
| Jul 1, 8:55 PM CDT | Flash Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 4 hr |
| Jul 1, 9:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 47 min |
| Jul 1, 9:18 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 42 min |
| Jul 1, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 44 min |
| Jul 1, 10:13 PM CDT | Flash Flood Warning | LSX | Jefferson | 5 hr |
| Jul 1, 10:14 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Jul 1, 10:34 PM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Jefferson, Osage | 6 hr |
| Jul 1, 11:15 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 18 min |
| Jul 1, 11:23 PM CDT | Flash Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Jul 1, 11:58 PM CDT | Areal Flood Warning | LSX | Boone | 9 hr |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | LSX | Callaway, Cole, Moniteau, Osage | 9 hr |
| Jul 2, 2:47 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 6 hr |
| Jul 2, 3:20 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Osage | 9 hr |
| Jul 2, 4:41 AM CDT | River Flood Warning | LSX | Cole | 55 hr |
| Jul 2, 5:29 AM CDT | Areal Flood Warning | LSX | Crawford, Sainte Genevieve, Saint Francois, Washington | 9 hr |
| Jul 2, 6:29 AM CDT | River Flood Warning | LSX | Jefferson | 46 hr |
| Jul 2, 8:59 AM CDT | Areal Flood Warning | LSX | Boone | 12 hr |
| Jul 2, 10:01 AM CDT | Areal Flood Warning | LSX | Cole, Moniteau, Osage | 12 hr |
| Jul 2, 12:06 PM CDT | Areal Flood Warning | LSX | Jefferson | 24 hr |
| Jul 2, 12:10 PM CDT | Areal Flood Warning | LSX | Franklin | 6 hr |
| Jul 2, 12:12 PM CDT | Areal Flood Warning | LSX | Osage | 24 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.